# SDR SWIA2020031049144

- Difficulty date: January 22, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER LH & RH ATTACH FITTINGS CRACKED IN RADIUS. MARKED IN RED.  (C CHECK) RO 3/7/2020    REMOVED CRACKED ATTACH FITTINGS AND INSTALLED NEW ATTACH FITTINGS 2EA. IN THE WINDSHIELD CENTER POST REF BOMBARDIER DWG AND CRJ 200 SRM. SEE CONTINUATION CARD FOR DETAILS.
